# SDR ORJA96001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49424
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088911
- Condition: Broken
- Location: Nr 3 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 3 MAIN WHEEL ASSY DUE TO BROKEN TIE BOLT.  REPLACED  IAW MM 32.  (X)
